The fundamental formulas of Finsler submanifolds
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 767-775
Published online July 1, 2010
Jintang Li
Xiamen University
Abstract : Let $\varphi:(M^n, F)\rightarrow (\overline{M}^{n+p}, \overline{F})$ be an isometric immersion from a Finsler manifold to a Finsler manifold. In this paper, we shall obtain the Gauss and Codazzi equations with respect to the Chern connection on submanifolds $M$, by which we prove that if $M$ is a weakly totally geodesic submanifold of $\overline{M}$, then flag curvature of $M$ equals flag curvature of $\overline{M}$.
Keywords : Finsler submanifolds, Gauss equation, weakly totally geodesic
MSC numbers : 53C60, 53C40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd